# SDR MASA2014032131024

- Difficulty date: March 21, 2014
- Submitted: March 22, 2014
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 27,233 hours, 20,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15 EMERGENCY LIGHT INOPERATIVE.
